EconPapers    
Economics at your fingertips  
 

Some remarks on classical and bayesian reliability estimation of binomial and poisson distributions

Ajit Chaturvedi, Neeraj Tiwari and Sanjay Kumar

Statistical Papers, 2007, vol. 48, issue 4, 683-693

Keywords: Binomial and Poisson distributions; reliability function; stress-strength model; Bayes estimators (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-007-0363-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:48:y:2007:i:4:p:683-693

Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362

DOI: 10.1007/s00362-007-0363-2

Access Statistics for this article

Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller

More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stpapr:v:48:y:2007:i:4:p:683-693